MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that seal compromised occurred.An imager catheter was inspected upon receipt of the device.During inspection, it was detected that imager angiographic catheter was damaged.The packaging was open on the side of the boston box.No patient was involved as it did not occur during a procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product to boston scientific consisted of 5 imager diagnostic catheter in the original sterile package inside the cardboard outer carton.The outer package, sterile pouch and devices were checked for damage.The outer packaging was severely bent and creased on multiple areas.The devices inside showed bending and the sterile pouches showed creasing relating to the outside outer package.Inspection of the device pouches showed 1 pouch that was slightly opened on the side seal.No other pouches showed no damage.Inspection of the remainder of the devices, apart from the observed damage, revealed no other damage or irregularities.The reported complaint was confirmed for package/pouch damage.E1: fax -(b)(6).
 
Event or Problem Description

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key9836323
Report Number2134265-2020-03306
Device Sequence Number19157439
Product Code DQO
UDI-Device Identifier08714729354888
UDI-Public08714729354888
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000145225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date07/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1